MathSciNet Relay Station
MathSciNet bibliographic data
MR394135 (52 #14940) 46B10 (60G45)
Pisier, Gilles Martingales with values in uniformly convex spaces. Israel J. Math. 20 (1975), no. 3-4, 326–350.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement